# SDR SWAA2024112649233

- Difficulty date: October 15, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP LOCATED BTW BS291.5 TO BS294.5 STR8R AND STR9R AT PASSENGER CABIN.   PERFORMED PERMANENT REPAIR ON BEAR STRAP LOCATED BETWEEN BS 277 TO BS 312 AND STR 6R TO STR 11R IAW EA-24-153-03005 WIP1 AND EA-24-153-03005 SUMMARY SEE INDIVIDUAL SIGN OFFS BELOW;[05] PERFORMED PERMANENT REPAIR ON BEAR STRAP LOCATED BETWEEN BS 277 TO BS 312 AND STR 6R TO STR 11R IAW EA-24-153-03005 WIP1 AND EA-24-153-03005.
